# SDR DALA2017032602492

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE, LT SIDE PANEL STA 660-700 SEVERAL AREAS OF CORROSION AROUND FASTENER HOLES. LT SIDE PNL FS 645-765 FOUND TO BE OUT OF LIMITS AFTER CORR.  REMOVAL ORIGINAL MATERIAL THICKNESS .063 100% MATERIAL LOSS. RECEIVED NEW SIDE PNL P/N 6540244-774. REMOVED AND INSTALLED NEW SIDE PNL IAW SRM 51-40-02 & DWG 143N5320. APPLIED CIC IAW SRM 51-20-01.
